# SDR CALA2023102703201

- Difficulty date: October 25, 2023
- Submitted: October 27, 2023
- Operation: Air carrier
- Aircraft: N788UA
- Make and model: Boeing 777222
- Aircraft serial: 26942
- Aircraft time: 105,590 hours, 14,012 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 764939A
- Part serial: 0186
- Condition: Overserviced
- Location: Eng#1
- Part time: 755,930 hours, 707,760 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

ELEC GEN DRIVE L EICAS ADVISORY LEFT IDG FAULT (LOW INTERNAL OIL PRESSURE). FIM TASK REF : 24-11 TASK 803 CMC MSG# 2431551 FLIGHT STATUS: L INTERMITTENCE CODE: M PH: CLIMB NARRATIVE: GENERATOR CONTROL UNIT (L) FOUND IDG OVERSERVICED AND DPI EXTENDED ON LEFT IDG. FOUND IDG OIL FILTER BLOCKED ON MFD. REF FIM 24-11 TASK 803 AND FIM TASK 12-22-07-200-802. LEFT IDG NEEDS TO BE REPLACED. REMOVED LEFT IDG REF AMM 24-11-01-000-801-001 FOUND EVIDENCE OF LEAK AT NO.2 BEARING CARBON SEAL REPLACED IDG REF AMM 24-11-01. ADD EMP:U350852 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1586267 SN OFF 0186 ACP IDT INSP OF ENG 1 REINSTALLED IDG FEEDER CABLES FOR SAFETY ,SECURITY, AND PROPER TORQUE. REF GMM 09-10-05. REPLACED NO.1 IDG OIL DRIVE SEAL REF AMM 72-61-04 BEFORE INSTALLATION OF NO.1 IDG. STILL NEED OPERATIONAL CHECK AND LEAK CHECK. IPC REFERENCE # 24-11-01 GENERATOR, IDG OFF 25-2411-9-0002 8186 ON 0000 GENERATOR, IDG OFF 25-2411-9-0002 8186 ON 25-2411-9-0002 0117 ACCOMPLISHED LEAK CHECK AND OPERATIONAL CHECK NO.1 IDG REF AMM 24-11-00-700-801. LEAK CHECK AND OPERATIONAL CHECK GOOD.
